| Catalog Number |
705.44 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Vitreous Hemorrhage (2143); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A literature article stated that after using an ophthalmic forceps, postoperative complications occurred which included retinal detachment, vitreous hemorrhage ,hypotony, ocular hypertension requiring suture.Patient condition is unknown.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Mori r, naruse s, shimada h.Comparative study of 27-gauge and 25-gauge vitrectomy performed as day surgery.Int ophthalmol.2018;38(4):1575-1582.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Information required to perform a proper complaint investigation was not available.No lot number was identified within the individual articles and therefore within this complaint, which is why the associated manufacturing documentation could not be reviewed.All product and batch history records are quality reviewed prior to product release, ensuring that all products on the market fulfill the relevant requirements.Since the questionnaire retrospectively review articles, no sample is available to be provided to the responsible site for an in-depth investigation.Not enough information was provided to properly complete an investigation.The root cause of this complaint could not be identified.The exact root cause for the reported event is unknown.Therefore, no specific action can be taken.Within the framework of the mentioned nci, an overall risk assessment was performed and concluded that no further actions are required.Additionally, complaints are reviewed and monitored at regular intervals for adverse trends.No additional actions are needed.The manufacturer internal reference number is: (b)(4).